RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1970, Volume 6, Number 3, Pages 483–496 (Mi de948)  

Stokes multipliers for various systems of linear differential equations. I

V. R. Smilyanskii

Novosibirsk State University

Full text: PDF file (1628 kB)

Bibliographic databases:
UDC: 517.925.65
Received: 18.07.1968

Citation: V. R. Smilyanskii, “Stokes multipliers for various systems of linear differential equations. I”, Differ. Uravn., 6:3 (1970), 483–496

Citation in format AMSBIB
\Bibitem{Smi70}
\by V.~R.~Smilyanskii
\paper Stokes multipliers for various systems of linear differential equations. I
\jour Differ. Uravn.
\yr 1970
\vol 6
\issue 3
\pages 483--496
\mathnet{http://mi.mathnet.ru/de948}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=274837}
\zmath{https://zbmath.org/?q=an:0188.14402}


Linking options:
  • http://mi.mathnet.ru/eng/de948
  • http://mi.mathnet.ru/eng/de/v6/i3/p483

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Number of views:
    This page:40
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019